English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Crystal bases for the quantum queer superalgebra

MPS-Authors
/persons/resource/persons235351

Grantcharov,  Dimitar
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Grantcharov, D., Jung, J. H., Kang, S.-J., Kashiwara, M., & Kim, M. (2015). Crystal bases for the quantum queer superalgebra. Journal of the European Mathematical Society, 17(7), 1593-1627. doi:10.4171/JEMS/540.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1407-E
Abstract
There is no abstract available